Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 27 of 38 found articles
 
 
  Real hypersurfaces with constant principal curvatures in complex space forms
 
 
Title: Real hypersurfaces with constant principal curvatures in complex space forms
Author: Domínguez-Vázquez, Miguel
Appeared in: Differential geometry and its applications
Paging: Volume 29 (2011) nr. S1 pages 6 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 27 of 38 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands